In this note, we present some blowup results of solutions to the one-dimensional compressible Navier-Stokes equations with Maxwell's law. First, we improve the blowup result of Hu and Wang [Math. Nachr. 92 (2019), 826-840] with initial density away from vacuum by removing two restrictions. Next, we give a blowup result for the solutions with decay at far fields. Finally, we construct some special analytical solutions to exhibit the blowup or non-blowup phenomena for the relaxed system.
机构:
NW Univ Xian, Ctr Nonlinear Sci, Xian 710069, Peoples R China
NW Univ Xian, Dept Math, Xian 710069, Peoples R China
Chinese Univ Hong Kong, Inst Math Sci, Shatin, Hong Kong, Peoples R ChinaNW Univ Xian, Ctr Nonlinear Sci, Xian 710069, Peoples R China
Guo, Zhenhua
;
Xin, Zhouping
论文数: 0引用数: 0
h-index: 0
机构:
NW Univ Xian, Ctr Nonlinear Sci, Xian 710069, Peoples R China
NW Univ Xian, Dept Math, Xian 710069, Peoples R China
Chinese Univ Hong Kong, Inst Math Sci, Shatin, Hong Kong, Peoples R ChinaNW Univ Xian, Ctr Nonlinear Sci, Xian 710069, Peoples R China
机构:
NW Univ Xian, Ctr Nonlinear Sci, Xian 710069, Peoples R China
NW Univ Xian, Dept Math, Xian 710069, Peoples R China
Chinese Univ Hong Kong, Inst Math Sci, Shatin, Hong Kong, Peoples R ChinaNW Univ Xian, Ctr Nonlinear Sci, Xian 710069, Peoples R China
Guo, Zhenhua
;
Xin, Zhouping
论文数: 0引用数: 0
h-index: 0
机构:
NW Univ Xian, Ctr Nonlinear Sci, Xian 710069, Peoples R China
NW Univ Xian, Dept Math, Xian 710069, Peoples R China
Chinese Univ Hong Kong, Inst Math Sci, Shatin, Hong Kong, Peoples R ChinaNW Univ Xian, Ctr Nonlinear Sci, Xian 710069, Peoples R China